# SDR SWAA2017080715401

- Difficulty date: July 13, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 44,630 hours, 29,803 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 186A100031
- Part serial: 000956
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER IN SPAR RIB VERTICAL STIFFENER CRACKED AT HSS 111.10, THIRD CENTER AFT LOWER.  REPAIRED THE STIFFENER IAW ER AND EA.
